Skip to Content

Is rage or extreme irritability a common side effect of citalopram?

Responses (2)

Anonymous 8 Nov 2011

Hello ally115. No its not a common side-effect in as much as common. Its a serious, adverse effect, and you should tell your doctor as soon as possible. You should not stop taking it, abruptly, because you'll possibly feel other side effects. So, please notify your doctor, no need to be going through whats happening for any lengthy of time, than you have to. Very best to you,

Anonymous 9 Nov 2011

I had those side effects when I took it! I was always so irritable and still remained depressed. You may call your doctor and see if you can try Lexapro. It may cost a little more but it really helped me!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions